# SDR DL757001999

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31512
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN NEAR FS 560 BETWEEN STRINGERS 7R AND 8R WAS PREVIOUSLY STRUCK BY LIGHTNING AND REPAIRED WITH AN     EXTERNAL ALUMINUM DOUBLER ON A TIME LIMITED BASIS.  THE TEMP REPAIR WAS REMOVED, 7.5 X 12 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH A NEW EXTERNAL ALUMINUM PERMANENT REPAIR DOUBLER PER ER/A 378647-14, REV A.
